Jump to content

26 Days Benzo FREE & having some side effects


[He...]

Recommended Posts

Hi everybody! I have been benzo free since April 29, 2022. I tapered off 1mg Ativan by Milk Titration. Im not going to pretend this has been easy, because it hasn't. Im here because im experiencing some strange to me symptoms and im hoping somebody can help me by letting me know if you felt any of this. Im 26 days Benzo FREE. The past week I've felt off.. my legs seem weak, I am very tired, energy is not there. I believe my mind is in protection mode because of what I went through and anytime I feel the slightest pain or discomfort, my mind convinces me ill die from it. I have heart palpitations,  I notice i focus on my breathing thinking its not right, i start to do something around the house and i feel weird so its like i cant finish it right now.. im doing things in little steps.. So I sit and wait.. and wait.. and fear doing anything because im terrified. I do have moments where im ok and feel normal BUT mostly its not like that. I met with my doctor today and she said my brain needs to heal from what I went through. She believes I do have some anxiety there but she feels that when I feel this way I need to remind myself that I've come a long way and I researched benzos, found the milk titration taper and succeeded with it. Its hard to put in words all of this but I just need to know this too shall pass and that I will be me again. This road is long and it gets lonely.  I feel that if someone else went through it, they would understand better than someone who never lived it. Do I make sense?
Link to comment
Share on other sites

Hi Helen11,

 

Congratulations on 26 days!  We share the same anniversary date however I am off Clonazepam.

 

I was feeling pretty good up until this last week - I am having some weird vision problems which may or may not be related.  I am getting them checked out by an optometrist to make sure.

 

It is definitely a roller coaster but I am taking each day as I go and know it will get better.

 

Hang in there.

 

 

 

 

Link to comment
Share on other sites

Youngster1989 Congratulations to you as well! Im happy we are able to share the same day of FREEDOM! Actually I was originally put on Clonazepam 2mg. Seems we both are experiencing some effects for about a week now. I hope you get the reassurance you need at your appt. Do you get dizzy to? I remind myself daily that I'm healing and my Gaba receptors need to regroup but sometimes it is hard to stay focused on knowing im healing.
Link to comment
Share on other sites

I was definitely dizzy for the first week off Clonazepam! I also had a few moments of confusion.  At one stage, I couldn't work out how to make our bed.

 

I also had COVID at the same time though so it is difficult to know if it was COVID or withdrawal related.  My dizziness is much better now though.

 

My major withdrawal symptoms I currently have is heart palpitations (mostly at bedtime when I am winding down) and possible eye problems - I'm getting these checked out at the moment.  My heart palpitations are getting better and more rare so I'm hoping in time they will go away.

Link to comment
Share on other sites

I have had the heart flutters too. Those are very scarey.. I find myself constantly checking my blood pressure and using my kardiamobile for an EKG. Thats one of my main reasons I'm afraid to do things. But I do know my heart is fine. It's really something how seriously benzos effect so much of our body and lives and the healing time is extended so much. I do know that we will be stronger from this journey. We both got to hang in there and it does help me to hear from you.. Thankyou!!
Link to comment
Share on other sites

First let me say that you have a great doctor if she understands you need time to heal from this, sometimes its tough to find a doctor who does.

 

It sounds like the fear symptom is working overtime on you, I hated the fear, it made everything so much worse.  Just keep reaching out for reassurance, we all need it and as you know, being benzo free is step one, but now you're in the recovery phase and even though it feels a lot like the taper phase, you're progressing to full healing. 

 

Hang in there, you've got this.  :thumbsup:

Link to comment
Share on other sites

Helen11 (I'm HelenHMB),

 

Many congrats on being benzo FREE.  Everything you area describing sounds pretty typical. I had all of that. I'm so sorry you are going through all of that. It will get better! So glad you got off the meds and have a good doctor.  Take good care of yourself.

 

 

Link to comment
Share on other sites

×
×
  • Create New...